Eine Erweiterung eines Theorems von Steinhaus-Rademacher.

H. Hadwiger

Commentarii mathematici Helvetici (1946/47)

  • Volume: 19, page 236-239
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Hadwiger, H.. "Eine Erweiterung eines Theorems von Steinhaus-Rademacher.." Commentarii mathematici Helvetici 19 (1946/47): 236-239. <http://eudml.org/doc/138901>.

author = {Hadwiger, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {set theory},
pages = {236-239},
title = {Eine Erweiterung eines Theorems von Steinhaus-Rademacher.},
url = {http://eudml.org/doc/138901},
volume = {19},
year = {1946/47},

AU - Hadwiger, H.
TI - Eine Erweiterung eines Theorems von Steinhaus-Rademacher.
JO - Commentarii mathematici Helvetici
PY - 1946/47
VL - 19
SP - 236
EP - 239
KW - set theory
UR - http://eudml.org/doc/138901
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.